# SDR FDEA201805181257

- Difficulty date: May 18, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,918 hours, 26,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 80330035
- Part serial: R22331
- Condition: Leaking
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, THE L1 ENTRY DOOR EMERGENCY POWER RESERVOIR INDICATION WAS ZERO PSI. REMOVED AND REPLACED L1 ENTRY DOOR EMERGENCY POWER RESERVOIR IAW MM 52-11-30-4.  OK FOR SERVICE
